My 8 year old just started taking this med and is have major stomache aches, along with occasional head ache. I am wondering if I just need to give it more time? She has only been on this med for about a month. and the double dose for 1 week. Does any other children experience these side affect and do they go away?
My 8 year old just started taking this med and is experiencing side affects?
- 7 Dec 2009 by makenna1025
- 7 December 2009
Added 7 Dec 2009:
Sorry the drug is ethrosuximide or zarotin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2010 • 1 answer
Posted 16 Jan 2011 • 2 answers
I have started taking Femara. I am experiencing insomnia. Anyone experiencing the same side effect.?
Posted 9 Aug 2011 • 1 answer
I just started thyroid complex and vitamin b2 100mg riboflavin..whats the side affects with the med?
Posted 23 Mar 2012 • 5 answers
Posted 11 Jun 2016 • 0 answers